# SDR FDEA201105261993

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: ACA73325
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO MOST FWD HINGE FITTING ASSEMBLY LOPE HOLES WORN, READ 0.430" UPPER CARGO DOOR MOST FWD HINGE FITTING ASSEMBLY WORN LOPE HOLES AREA   REPAIRED AS PER EA1-5230-143587 TITLE: DOORS - MAIN DECK CARGO DOOR FORWARD   HINGE SUPPORT - REPAIR. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112. A TEMPORARY REPAIR A PERIOD OF TIME NO GREATER THAN 24 MONTHS FROM EA RELEASE   DATE UNTIL SUCH TIME THAT THE FINAL DTA IS RECEIVED AND THIS EA IS REVISED.
